kth.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Positive fibered lyapunov exponents for some quasi-periodically driven circle endomorphisms with critical points
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4368-2833
UPMC Univ Paris 06, Univ Paris Diderot, Sorbonne Univ,CNRS,UMR 7586, Sorbonne Paris Cite,Inst Math Jussieu Paris Rive, F-75013 Paris, France..
2020 (English)In: Astérisque, ISSN 0303-1179, Vol. 415, p. 181-193Article in journal (Refereed) Published
Abstract [en]

In this paper we give examples of skew-product maps T : T-2 -> T-2 of the form T (x, y) = (x + omega, x + f(y)), where f : T -> T is an explicit C-1-endomorphism of degree two with a unique critical point and omega belongs to a set of positive measure, for which the fibered Lyapunov exponent is positive for a.e. (x, y) is an element of T-2. The critical point is of type f '(+/- e(-epsilon)) approximate to e(-beta s/(ln s)2) for all large s, where beta > 0 is a small numerical constant.

Place, publisher, year, edition, pages
Societe Mathematique de France , 2020. Vol. 415, p. 181-193
Keywords [en]
Dynamical systems, Lyapunov exponents, quasi-periodicity
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:kth:diva-278929DOI: 10.24033/ast.1104ISI: 000551832400009Scopus ID: 2-s2.0-85096987229OAI: oai:DiVA.org:kth-278929DiVA, id: diva2:1501956
Note

QC 20201118

Available from: 2020-11-18 Created: 2020-11-18 Last updated: 2022-06-25Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Bjerklöv, Kristian

Search in DiVA

By author/editor
Bjerklöv, KristianEliasson, Håkan
By organisation
Mathematics (Div.)
In the same journal
Astérisque
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf